# SDR SWIA2025010907

- Difficulty date: January 7, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N110SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000405
- Aircraft time: 27,458 hours, 16,010 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE FILLED CABIN (LIGHT GREY AND ELECTRICAL SMELL) AROUND SEAT 7AB AND FILLED COCKPIT. WE EXECUTED MEMORY ITEMS AND CHECKLISTS. THE SMOKE DISAPPEARED AFTER A FEW MINUTES.  (FLIGHT 5497 - FILED CLOSED)    UPON ARRIVAL TO AIRCRAFT PERFORMED TROUBLESHOOTING STEPS IN FIM 21-20-00-810-801A. SMELT AN ABNORMAL SMELL WITH PACKS IN OPERATION, SMELL ONLY PERSISTED WITH LH PACK. REMOVED LH ACM AND FOUND BROKEN EXHAUST BLADES IN ACM. FOUND SOOT RESIDUE ON FUSELAGE BEHIND/ABOVE EMERGENCY RAM AIR VALVE. REMOVED RAM AIR VALVE AND FOUND SOOTY RESIDUE INSIDE VALVE. REPLACED RAM AIR VALVE WITH A SERVICEABLE UNIT. DURING INSTALLATION OF ACM FOUND LOW LIMIT BYPASS VALVE ACTUATOR TO BE BROKEN. REPLACED WITH A SERVICEABLE UNIT. INSTALLED SERVICEABLE LH ACM IAW AMM 21-51-05. OPS CHECK OF LH ACM GOOD AT THIS TIME. SMELL NO LONGER OBSERVED IN AIRCRAFT.  PLEASE REFERENCE AML 1510132  PLEASE REFERENCE AML 1510133  PLEASE REFERENCE AML 1510134 FOR WORK PERFORMED AND PARTS INFORMATION.
